# SDR MTNA20250616001

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 34,787 hours, 34,629 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flex Hose
- Part number: 1189G622
- Part serial: 00050
- Condition: Leaking
- Location: Oxygen Box
- Part time: 23,414 hours, 8,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF FLIGHT 7500 MYR-CAE WITH AIRCRAFT N810FX, IT WAS DISCOVERED THAT THE F/O OXYGEN MASK WAS LEAKING. MAC MAINTENANCE TROUBLESHOT THE ISSUE TO THE OXYGEN LINE.
